# SDR USAA2015010500003

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,687 hours, 24,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT, AFT CABIN MEGA PHONE INOPERATIVE.  REPLACED AFT CABIN MEGA PHONE.  OPERATIONS CHECKED GOOD.
